# SDR CA031024007

- Difficulty date: October 21, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 3,228 hours
- Engine: Garrtt TFE73140
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 30607591
- Part serial: 0111
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ASTRA SPX SN 079 EXPERIENCED A STRIPPED FUEL LINE FITTING ON THE RT ENGINE MOTIVE FLOW PUMP INLET PORT. FOUND DURING THE ENGINEER'S MORNING POST-FLIGHT INSPECTION, 21 OCT 2003. THE AIRCRAFT EXPERIENCED HEAVY TURBULENCE THE PREVIOUS NIGHT,THOUGH THIS IS NOT CONSIDERED THE CAUSE OF THE FAILURE, IT MAY HAVE CONTRIBUTED TO THE FINALITY OF IT. FUEL PUMP REPLACED AND AIRCRAFT RETURNED TO SERVICE.
